Fixed point and coincidence point theorems

Authors

  • Saima Naheed Department ofMathematics, Gomal University Dera Ismail Khan, Pakistan.
  • Arjamand Bano Department ofMathematics, Gomal University Dera Ismail Khan, Pakistan.

DOI:

https://doi.org/10.5556/j.tkjm.43.2012.775

Keywords:

w-distance, Nadler’s fixed point theorem, coincidence point, Hausdorff metric

Abstract

In this paper, we present a generalization of some fixed point and coincidence point theorems using the notion of a on a complete metric space.Consequently, we improve and generalize various results existing in the literature.

Author Biography

Saima Naheed, Department ofMathematics, Gomal University Dera Ismail Khan, Pakistan.

mathematics department, student

References

S. Banach, Sure operations dans les ensembles abstraits et leur application aux equations integrals, Fund. Math., 3 (1922), 133--181.

G. E. Hardy and T. D. Rogers, A generalization of a fixed point theorem of Reich, Canad. Math. Bull., 16 (1973), 201--206.

O. Kada, T. Suzuki and W. Takahashi, Non convex minimization theorems and fixed point theorems in complete metric space, Math. Japon., 44, (1996), 381--391.

N. B. Nadler J., Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 75--488.

R. Morales, Generalization of Rakotch's fixed point theorem, Revista de matematica: teoreay aplicaciones. Enero 2002. 9, 25--33.

S. Reich, Fixed points of contractive functions, Boll. Un. Mat. Ital., 5 (1972), 26--42.

S. Reich, Kannan's fixed point theorem, Boll. Un. Mat. Ital., 4 (1971), 1--11.

I. A. Rus, Generalized contraction and Applications, Cluj University Press, Cluj-Nappa, 2001.

Downloads

Published

2012-03-31

How to Cite

Naheed, S., & Bano, A. (2012). Fixed point and coincidence point theorems. Tamkang Journal of Mathematics, 43(1), 27-32. https://doi.org/10.5556/j.tkjm.43.2012.775

Issue

Section

Papers